# SDR 98ZZZX3191

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: HRD Aero Systems Inc, repair station YN2R325L
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 899066
- Condition: Damaged
- Location: Cartridge
- Component: Kidde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER CONTAINER IN FOR REPAIR DUE TO IT BEING FIRED.  DURING RECEIVING INSPECTION, OBSERVED THE DISCHARGE OUTLET HAD EXTREME BULGING AND STRESS AS THE CARTRIDGE HAD EXPLODED AND COMPLETELY DESTROYED DISCHARGE OUTLET.  IT ALSO DESTROYED THE SWIVEL NUT DUE TO DISCHARGE OUTLET COULD NOT BE REMOVED BY UNSCREWING.  THE SWIVEL HAD TO BE CUT OFF FROM THE DISCHARGE OUTLET.
